# SDR DALA12010055651

- Difficulty date: September 25, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 34,256 hours, 13,887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT STA 620 BETW STR 24-25L FRAME UPPER FLANGE IS DENTED.  REMOVED PRODUCTION SPLICE, STA 630 BETWEEN STR 25 & 26 LT.  REMOVED STRINGER CLIP, STR 24 LT AND SHEAR TIE BETWEEN STR 23 &  24 IAW SRM 51-40-02, PG 31. CUT OUT DAMAGED ON UPPER FRAME L. 800 W. 1.0, D. .030 AT STA 620 BETWEEN STR 24L & 25 L IAW SRM 53-00-07, FIG 201.  REPAIR NR 5 FABRICATED REPAIR ANGLE, STINGER CLIP AND SHEAR TIE, TREATED AND PRIMED AND INSTALLED ALL PARTS IAW SRM 53-00-07, FIG 201, REPAIR 5. THIS IS A CATEGORY B.
